RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 563–572 (Mi de7132)  

Ordinary Differential Equations

Effective sufficient conditions for uniform local controllability

L. I. Danilov, A. G. Ivanov

Physico-Technical Institute, Urals Science Center, Academy of Sciences of the USSR

Full text: PDF file (1292 kB)

English version:
Differential Equations, 1990, 26:4, 406–413

Bibliographic databases:
UDC: 517.977.1
Received: 21.12.1988

Citation: L. I. Danilov, A. G. Ivanov, “Effective sufficient conditions for uniform local controllability”, Differ. Uravn., 26:4 (1990), 563–572; Differ. Equ., 26:4 (1990), 406–413

Citation in format AMSBIB
\Bibitem{DanIva90}
\by L.~I.~Danilov, A.~G.~Ivanov
\paper Effective sufficient conditions for uniform local controllability
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 563--572
\mathnet{http://mi.mathnet.ru/de7132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061436}
\zmath{https://zbmath.org/?q=an:0708.93003}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 4
\pages 406--413


Linking options:
  • http://mi.mathnet.ru/eng/de7132
  • http://mi.mathnet.ru/eng/de/v26/i4/p563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019